# SDR 0600479755

- Difficulty date: March 5, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N755NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47179
- Aircraft time: 83,162 hours, 76,884 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: GTCP8598DCA
- Part serial: 178
- Condition: Smoke
- Location: Apu Bay
- Part time: 58,728 hours, 49,851 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AFT RIGHT LAV SMOKE ALARM SOUNDED AND SMOKE/SMELL WAS REPORTED THRU OUT THE AC.  FLIGHT CREW SHUTOFF RIGHT PACK AND APU AIR SWITCH AND SMELL CEASED.  FLIGHT CREW PERFORMED AN UNEVENTFUL LANDING AT DESTINATION AIRPORT.  MAINTENANCE FOUND EVIDENCE OF APU OIL LEAK AND INGESTION INTO APU AIR INTAKE.  APU EXTERIOR CLEANED.  APU GROUND RUN AND NO LEAKS FOUND.  COALESCER BAGS WERE REPLACED, PACK BURNOUT PERFORMED AND COALESCER BAGS CHANGED ONCE MORE.
